# SDR AALA201610119004

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 57,496 hours, 24,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Damaged
- Location: Frame 73
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BOX BEAM FLANGE DAMAGED AT FRAME 43. REPAIRED THE BOX BEAM FLANGE IAW EO 5315Y066.
